# SDR NSVA201089

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 340B251
- Aircraft time: 38,070 hours, 42,591 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJ STRUCK 251CJ'S RIGHT WING CAUSING DAMAGE.  THE INCIDENT OCCURRED DURING THE BOARDING PROCESS.  THE PASSENGERS WERE DEPLANED.  NO INJURIES OR ILLNESS REPORTED.  FERRIED AIRCRAFT TO IAD AND REMOVED AND REPLACED THE LEADING EDGE.
